Alert archive / Illinois / River Flood Warnings in 2015
River Flood Warning 7, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Nov 27, 2015, 10:31 AM CST for Lake County, Illinois; Kenosha County, Wisconsin. It took effect at Nov 28, 2015, 12:00 AM CST. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Nov 27, 2015, 10:31 AM CST (16:31 UTC)
- In effect from
- Nov 28, 2015, 12:00 AM CST
- Expired
- Dec 2, 2015, 6:00 PM CST
- In force
- 5 days
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Lake County, IL, Kenosha County, WI
The radar
The Milwaukee radar (KMKX), 54 km from the middle of the area, began a volume at 16:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Fox River near New Munster (NMSW3).
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05545750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
164
WGUS43 KMKX 271631
FLWMKX
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1031 AM CST FRI NOV 27 2015
...The National Weather Service in Milwaukee/Sullivan has issued a
flood warning for the following rivers in Illinois...Wisconsin...
Fox River Near New Munster AFFECTING Lake and Kenosha Counties
&&
ILC097-WIC059-280431-
/O.NEW.KMKX.FL.W.0007.151128T0600Z-151203T0000Z/
/NMSW3.1.ER.151128T0600Z.151129T1200Z.151202T1800Z.UU/
1031 AM CST FRI NOV 27 2015
The National Weather Service in Milwaukee/sullivan has issued a
* Flood Warning for
The Fox River Near New Munster.
* At 10:00 AM Friday the stage was 9.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tomorrow and
continue to rise to near 12.2 feet by Sunday morning.the river will
fall below flood stage by Wednesday early afternoon.
* Impact...At 12.2 feet...Water gets into the lower levels of some
homes in the Town of Salem and Village of Silver Lake.
&&
LAT...LON 4262 8832 4262 8813 4252 8812 4245 8810
4245 8827 4255 8825
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 am...
Location stage stage stage/time Sat Sun Mon Tue
New Munster 11.0 10.0 9.46 10 AM 11/27 11.5 12.2 12.0 11.6
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
New Munster 9.34 09 AM 11/27 1.83 12.20 06 AM 11/29
...Below is predicted 48 hour precipitation information
in 6 hour increments...
New Munster: 6 am-noon Fri Nov 27 0.03
New Munster: noon-6 pm Fri Nov 27 0.00
New Munster: 6 pm-midn Fri Nov 27 0.00
New Munster: midn-6 am Sat Nov 28 0.00
New Munster: 6 am-noon Sat Nov 28 0.00
New Munster: noon-6 pm Sat Nov 28 0.00
New Munster: 6 pm-midn Sat Nov 28 0.00
New Munster: midn-6 am Sun Nov 29 0.00
$$
BSH7 follow-up statements
100
WGUS83 KMKX 272129
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
329 PM CST FRI NOV 27 2015
...The flood warning continues for the following rivers in
Illinois...Wisconsin...
Fox River Near New Munster affecting Lake and Kenosha Counties
&&
ILC097-WIC059-280929-
/O.CON.KMKX.FL.W.0007.151128T0600Z-151203T0000Z/
/NMSW3.1.ER.151128T0600Z.151129T1200Z.151202T1800Z.UU/
329 PM CST FRI NOV 27 2015
The Flood Warning continues for
The Fox River Near New Munster.
* At 3:00 PM Friday the stage was 9.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tomorrow and
continue to rise to near 12.2 feet by Sunday morning. The river will
fall below flood stage by Wednesday early afternoon.
* Impact...At 12.2 feet...Water gets into the lower levels of some
homes in the Town of Salem and Village of Silver Lake.
&&
LAT...LON 4262 8832 4262 8813 4252 8812 4245 8810
4245 8827 4255 8825
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 am...
Location stage stage stage/time Sat Sun Mon Tue
New Munster 11.0 10.0 9.89 03 PM 11/27 11.5 12.2 12.0 11.6
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
New Munster 9.90 03 PM 11/27 2.19 12.20 06 AM 11/29
...Below is predicted 48 hour precipitation information
in 6 hour increments...
New Munster: 6 am-noon Fri Nov 27 0.03
New Munster: noon-6 pm Fri Nov 27 0.00
New Munster: 6 pm-midn Fri Nov 27 0.00
New Munster: midn-6 am Sat Nov 28 0.00
New Munster: 6 am-noon Sat Nov 28 0.00
New Munster: noon-6 pm Sat Nov 28 0.00
New Munster: 6 pm-midn Sat Nov 28 0.00
New Munster: midn-6 am Sun Nov 29 0.00
$$368
WGUS83 KMKX 280353
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
953 PM CST FRI NOV 27 2015
...The flood warning continues for the following rivers in
Illinois...Wisconsin...
Fox River Near New Munster affecting Lake and Kenosha Counties
...The flood warning continues for the following rivers in
Wisconsin...
Turtle Creek at Beloit-3 NE affecting Rock County
&&
ILC097-WIC059-281553-
/O.EXT.KMKX.FL.W.0007.151128T1200Z-151203T0000Z/
/NMSW3.1.ER.151128T1200Z.151129T1800Z.151202T1800Z.UU/
953 PM CST FRI NOV 27 2015
The Flood Warning continues for
The Fox River near New Munster.
* At 9:00 PM Friday the stage was 10.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 12.2 feet by Sunday early afternoon.The river will
fall below flood stage by Wednesday early afternoon.
* Impact...At 12.2 feet...Water gets into the lower levels of some
homes in the Town of Salem and Village of Silver Lake.
&&
LAT...LON 4262 8832 4262 8813 4252 8812 4245 8810
4245 8827 4255 8825
$$
WIC105-281553-
/O.CON.KMKX.FL.W.0008.151128T0415Z-000000T0000Z/
/BLOW3.1.ER.151128T0415Z.151128T0600Z.000000T0000Z.UU/
953 PM CST FRI NOV 27 2015
The Flood Warning continues for
The Turtle Creek at Beloit-3 NE.
* At 6:45 PM Friday the stage was 8.8 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 9.1 feet by Saturday morning.
&&
LAT...LON 4260 8899 4255 8890 4252 8894 4250 8897
4252 8907 4255 8903
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 24 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 pm...
Location stage stage stage/time Sat Sun Mon Tue
New Munster 11.0 10.0 10.32 09 PM 11/27 11.7 12.2 11.8 11.3
Beloit-3 NE 9.0 7.5 8.80 07 PM 11/27 Not a forecast pt
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
New Munster 10.25 08 PM 11/27 2.24 12.20 12 PM 11/29
Beloit-3 NE 8.80 07 PM 11/27 M ..Not available..
...Below is predicted 24 hour precipitation information for
the listed sites...
(NMSW3) 6-hour precipitation amounts (in.)
New Munster: 6 pm-midn 0.00
New Munster: midn-6 am 0.00
New Munster: 6 am-noon 0.00
New Munster: noon-6 pm 0.00
(BLOW3) 6-hour precipitation amounts (in.)
Beloit: 6 pm-midn 0.00
Beloit: midn-6 am 0.00
Beloit: 6 am-noon 0.00
Beloit: noon-6 pm 0.00760
WGUS83 KMKX 281210
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
610 AM CST SAT NOV 28 2015
...The flood warning continues for the following rivers in
Illinois...Wisconsin...
Fox River Near New Munster AFFECTING Lake and Kenosha Counties
Turtle Creek At Beloit-3 NE AFFECTING Rock County
&&
ILC097-WIC059-290010-
/O.CON.KMKX.FL.W.0007.000000T0000Z-151203T0000Z/
/NMSW3.1.ER.151128T1422Z.151129T1800Z.151202T1800Z.UU/
610 AM CST SAT NOV 28 2015
The Flood Warning continues for
The Fox River Near New Munster.
* At 5:00 AM Saturday the stage was 10.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to
rise to near 12.2 feet by tomorrow early afternoon.the river will
fall below flood stage by Wednesday early afternoon.
* Impact...At 12.2 feet...Water gets into the lower levels of some
homes in the Town of Salem and Village of Silver Lake.
&&
LAT...LON 4262 8832 4262 8813 4252 8812 4245 8810
4245 8827 4255 8825
$$
WIC105-290009-
/O.CON.KMKX.FL.W.0008.000000T0000Z-000000T0000Z/
/BLOW3.1.ER.151128T0935Z.151128T1400Z.000000T0000Z.UU/
610 AM CST SAT NOV 28 2015
The Flood Warning continues for
The Turtle Creek At Beloit-3 NE.
* At 6:45 PM Friday the stage was 8.8 feet.
* Flood stage is 9.0 feet.
* Minor flooding is expected
&&
LAT...LON 4260 8899 4255 8890 4252 8894 4250 8897
4252 8907 4255 8903
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 am...
Location stage stage stage/time Sun Mon Tue Wed
New Munster 11.0 10.0 10.73 05 AM 11/28 11.9 11.9 11.5 11.1
Beloit-3 NE 9.0 7.5 8.80 07 PM 11/27 not a forecast point
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
New Munster 10.69 04 AM 11/28 1.92 12.20 12 PM 11/29
Beloit-3 NE 8.80 07 PM 11/27 M ..Not available..
...Below is predicted 48 hour precipitation information
in 6 hour increments...
New Munster: 6 am-noon Sat Nov 28 0.00
New Munster: noon-6 pm Sat Nov 28 0.00
New Munster: 6 pm-midn Sat Nov 28 0.00
New Munster: midn-6 am Sun Nov 29 0.00
New Munster: 6 am-noon Sun Nov 29 0.00
New Munster: noon-6 pm Sun Nov 29 0.00
New Munster: 6 pm-midn Sun Nov 29 0.00
New Munster: midn-6 am Mon Nov 30 0.00885
WGUS43 KMKX 281627
FLWMKX
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1027 AM CST SAT NOV 28 2015
Fox River Near New Munster affecting Lake and Kenosha Counties
&&
ILC097-WIC059-290427-
/O.EXT.KMKX.FL.W.0007.000000T0000Z-151130T0600Z/
/NMSW3.1.ER.151128T2100Z.151129T0600Z.151130T0000Z.UU/
1027 AM CST SAT NOV 28 2015
The Flood Warning continues for
The Fox River Near New Munster.
* At 10:00 AM Saturday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 11.2 feet by after midnight tomorrow.the
river will fall below flood stage by tomorrow evening.
* Impact...At 11.4 feet...There are 2 inches of water over 77th
Street in the Wheatland area.
&&
LAT...LON 4262 8832 4262 8813 4252 8812 4245 8810
4245 8827 4255 8825
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 am...
Location stage stage stage/time Sun Mon Tue Wed
New Munster 11.0 10.0 10.87 10 AM 11/28 11.2 10.8 10.4 9.9
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
New Munster 10.84 09 AM 11/28 1.50 11.20 12 AM 11/29
...Below is predicted 48 hour precipitation information
in 6 hour increments...
New Munster: 6 am-noon Sat Nov 28 0.00
New Munster: noon-6 pm Sat Nov 28 0.00
New Munster: 6 pm-midn Sat Nov 28 0.00
New Munster: midn-6 am Sun Nov 29 0.00
New Munster: 6 am-noon Sun Nov 29 0.00
New Munster: noon-6 pm Sun Nov 29 0.00
New Munster: 6 pm-midn Sun Nov 29 0.00
New Munster: midn-6 am Mon Nov 30 0.00
$$734
WGUS83 KMKX 281641
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1041 AM CST SAT NOV 28 2015
...The flood warning continues for the following rivers in
Illinois...Wisconsin...
Fox River Near New Munster affecting Lake and Kenosha Counties
&&
ILC097-WIC059-290441-
/O.CON.KMKX.FL.W.0007.000000T0000Z-151130T0600Z/
/NMSW3.1.ER.151128T2100Z.151129T0600Z.151130T0000Z.UU/
1041 AM CST SAT NOV 28 2015
The Flood Warning continues for
The Fox River Near New Munster.
* At 10:00 AM Saturday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 11.2 feet by after midnight tomorrow.the
river will fall below flood stage by tomorrow evening.
* Impact...At 11.4 feet...There are 2 inches of water over 77th
Street in the Wheatland area.
&&
LAT...LON 4262 8832 4262 8813 4252 8812 4245 8810
4245 8827 4255 8825
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 am...
Location stage stage stage/time Sun Mon Tue Wed
New Munster 11.0 10.0 10.87 10 AM 11/28 11.2 10.8 10.4 9.9
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
New Munster 10.84 09 AM 11/28 1.50 11.20 12 AM 11/29
...Below is predicted 48 hour precipitation information
in 6 hour increments...
New Munster: 6 am-noon Sat Nov 28 0.00
New Munster: noon-6 pm Sat Nov 28 0.00
New Munster: 6 pm-midn Sat Nov 28 0.00
New Munster: midn-6 am Sun Nov 29 0.00
New Munster: 6 am-noon Sun Nov 29 0.00
New Munster: noon-6 pm Sun Nov 29 0.00
New Munster: 6 pm-midn Sun Nov 29 0.00
New Munster: midn-6 am Mon Nov 30 0.00421
WGUS83 KMKX 282205
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
405 PM CST SAT NOV 28 2015
...The flood warning continues for the following rivers in
Illinois...Wisconsin...
Fox River Near New Munster affecting Lake and Kenosha Counties
&&
ILC097-WIC059-291005-
/O.CON.KMKX.FL.W.0007.000000T0000Z-151130T0600Z/
/NMSW3.1.ER.151128T2230Z.151129T0600Z.151130T0000Z.UU/
405 PM CST SAT NOV 28 2015
The Flood Warning continues for
The Fox River Near New Munster.
* At 3:00 PM Saturday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 11.2 feet by after midnight tomorrow. The
river will fall below flood stage by tomorrow evening.
* Impact...At 11.4 feet...There are 2 inches of water over 77th
Street in the Wheatland area.
&&
LAT...LON 4262 8832 4262 8813 4252 8812 4245 8810
4245 8827 4255 8825
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 am...
Location stage stage stage/time Sun Mon Tue Wed
New Munster 11.0 10.0 10.90 03 PM 11/28 11.2 10.8 10.4 9.9
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
New Munster 10.90 01 PM 11/28 1.05 11.20 12 AM 11/29
...Below is predicted 48 hour precipitation information
in 6 hour increments...
New Munster: 6 am-noon Sat Nov 28 0.00
New Munster: noon-6 pm Sat Nov 28 0.00
New Munster: 6 pm-midn Sat Nov 28 0.00
New Munster: midn-6 am Sun Nov 29 0.00
New Munster: 6 am-noon Sun Nov 29 0.00
New Munster: noon-6 pm Sun Nov 29 0.00
New Munster: 6 pm-midn Sun Nov 29 0.00
New Munster: midn-6 am Mon Nov 30 0.00245
WGUS83 KMKX 290314
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
914 PM CST SAT NOV 28 2015
...The Flood Warning is cancelled for the following rivers in
Illinois...Wisconsin...
Fox River Near New Munster affecting Lake and Kenosha Counties
&&
ILC097-WIC059-290344-
/O.CAN.KMKX.FL.W.0007.000000T0000Z-151130T0600Z/
/NMSW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
914 PM CST SAT NOV 28 2015
The Flood Warning is cancelled for
The Fox River Near New Munster.
* At 9:00 PM Saturday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Forecast...The river crested below flood stage at 10.9 feet. The
river will fall to 10 feet by 9 pm Monday .
* Impact...At 10.8 feet...Floodwaters are near some homes along
Highway W in the Silver Lake area.
&&
LAT...LON 4262 8832 4262 8813 4252 8812 4245 8810
4245 8827 4255 8825
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 24 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 pm...
Location stage stage stage/time Sun Mon Tue Wed
New Munster 11.0 10.0 10.90 09 PM 11/28 10.7 10.0 9.6 9.3
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
New Munster 10.92 06 PM 11/28 0.66 10.90 12 AM 11/29
...Below is predicted 24 hour precipitation information for
the listed sites...
(NMSW3) 6-hour precipitation amounts (in.)
New Munster: 6 pm-midn 0.00
New Munster: midn-6 am 0.00
New Munster: 6 am-noon 0.00
New Munster: noon-6 pm 0.00What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Nov 27, 3:30 AM CST, 7 hours 1 minute earlier.
Area forecast discussion, Nov 27, 3:30 AM CST, 7 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 AM CST FRI NOV 27 2015
.TODAY AND TONIGHT...FORECAST CONFIDENCE HIGH
RAPID UPDATE/HI-RES MODELS AND OPERATIONAL MODELS SHOW LITTLE PCPN
AFTER 12Z WITH STRONG FRONTOGENETIC FORCING DROPPING SOUTHEAST OF
SOUTHERN WISCONSIN WITH COLD FRONT BEHIND SURFACE LOW LIFTING AWAY
TO THE NORTHEAST AS NORTHERN PORTION OF 500 MB TROUGH BREAKS AWAY
AND LIFTS TO THE NORTHEAST WITH UPPER JET MAX...WHILE SOUTHERN
PORTION CLOSES OFF OVER THE SW U.S.
RAPID DIMINISHING OF PCPN ON MODELS SUPPORTED BY RADAR RETURNS OVER
SRN WI QUICKLY DISSIPATING...LIMITING THE CHANCES FOR MIXED PCPN AS
IT COMES TO AN END OVER THE REGION. WARM PAVEMENT TEMPERATURES WILL
PREVENT ANY WINTRY PCPN FROM ACCUMULATING ON ROADS AND SIDEWALKS.
TEMPERATURES WILL COOL THROUGH THE REST OF THE OVERNIGHT
HOURS...WITH 24 HOUR HIGHS HAVING ALREADY OCCURRED AROUND 12
MIDNIGHT...WITH DAYTIME HIGHS TO BE REACHED AROUND 18Z THEN STEADY
OUT DURING THE REST OF THE DAY BEFORE COOLING WITH DIMINISHING CLOUD
COVER TONIGHT.
.SATURDAY AND SUNDAY - CONFIDENCE...MEDIUM
MID LEVEL RIDGING GRADUALLY EVOLVES ACROSS THE AREA. SURFACE HIGH
PRESSURE DOMINATES WITH QUIET CONDITIONS. 925 TEMPS AROUND -1 TO
-3C ON SATURDAY REBOUNDS BACK INTO POSITIVE TERRITORY ON SUNDAY.
BUFKIT SOUNDINGS AND RH PROGS SHOW CONSIDERABLE DRY AIR WITHIN THE
COLUMN. THE GFS AND NAM DO SHOW A BIT MORE 700 RH INCREASING INTO
THE WRN CWA SUNDAY AFTERNOON WHILE THE ECMWF KEEPS THIS MOISTURE
FURTHER WEST.
.MONDAY - CONFIDENCE...MEDIUM
LARGE UPPER LOW SPINS ACROSS THE CENTRAL PLAINS. A LEAD SHORTWAVE
IS PROGGD TO PIVOT NORTH INTO SRN WI ON THE ERN PERIPHERY OF THE
CYCLONIC CIRCULATION. THE 00Z ECMWF HAS COME IN LINE WITH
SPREADING PRECIP INTO SRN WI AS THE DAY WEARS ON. 1000/500
MILLIBAR THICKNESSES/850/925 TEMPS AND SFC TEMPS ALL SUPPORT THIS
INITIAL PRECIP BEING RAIN.
.MONDAY NIGHT THROUGH TUESDAY NIGHT - CONFIDENCE...MEDIUM
UPPER LOW WILL DRIFT FROM THE CENTRAL PLAINS TO THE NRN LWR MI
VCNTY BY LATE TUESDAY NIGHT. BEST DCVA ARRIVES MONDAY NIGHT. LOW
LEVEL CAA WILL BE MOST PRONOUNCED FROM 6-12Z MONDAY NIGHT WITH
1000/500 MILLIBAR THICKNESSES ALSO DROPPING BELOW 540DM. SO WILL
HAVE A GRADUAL CHANGEOVER IN THE GRIDS TO A MIX OR ALL SNOW FROM
WEST TO EAST. FAIRLY BROAD SFC/850 LOWS TRACK FROM NRN IA INTO NRN
WI THIS PERIOD. MODEL QPF PROGS SUGGEST HEAVIEST PRECIP WITH
PRIMARY DCVA ASSOCIATED WITH ARRIVAL OF UPPER LOW. FLOW REMAINS
CYCLONIC INTO TUESDAY AND TUESDAY NIGHT WITH COOLING AIRMASS AND
CONTINUING CHANCE OF RAIN OR SNOW SHOWERS.
.WEDNESDAY - CONFIDENCE...MEDIUM
GFS IS MORE PROGRESSIVE WITH UPPER LOW WHILE THE GEM AND ECMWF
KEEP SOME LINGERING CYCLONIC FLOW DURING THE MORNING WITH LITTLE
IF ANY QPF. FOR NOW THE SUPERBLEND POPS ARE KEEPING IT DRY AND
WILL FOLLOW THIS TREND FOR NOW.
.THURSDAY - CONFIDENCE...LOW
DIFFERENCES EXIST IN DETAILS OF THE 500 MILLIBAR PATTERN WITH THE
ECMWF DRIVING A SHORTWAVE SE INTO WI WHILE THE GFS HAS A MORE
BROAD 500 CIRCULATION FROM MO INTO IL. ECMWF SHOWS NO QPF WITH THE
SHORTWAVE. SUPERBLEND IS DRY AND WILL KEEP IT THAT WAY WITH SOME
HINTS OF LOWER LEVEL RIDGING.
&&
.AVIATION/12Z TAFS/...HAVE REMOVED IFR CIGS AS COLDER DRIER AIR
MOVES INTO THE AREA WITH PCPN RAPIDLY DIMINISHING FROM NW TO SE
ACROSS THE AREA. THOUGH PCPN WILL COME TO AN END THIS MORNING AS
COLD FRONT DROPS AWAY TO THE SOUTHEAST ON GUSTY NORTH TO NORTHEAST
WINDS...MVFR CLOUD DECK EXTENDS WELL BACK INTO NORTHERN WISCONSIN
AND SOUTHERN MINNESOTA. WILL KEEP CIGS AT MVFR LEVELS UNTIL EARLY
AFTERNOON IN THE NW HALF OF CWA...AND LATE AFTERNOON IN THE SE
HALF AS FRONT SLOWS WITH A WEAK SURFACE WAVE MOVING UP ALONG OR
JUST NORTH OF THE OHIO RIVER VALLEY.
&&
.MARINE...NO CHANGE TO THE SMALL CRAFT ADVISORY. WINDS OVER THE
NORTHERN MARINE ZONES LOOK TO EASE BELOW ADVISORY LEVELS BY MIDNIGHT
...WHILE WINDS AND WAVES WILL BE SLOWER TO SUBSIDE IN THE SOUTHERN
ZONES AS GRADIENT WILL BE SLOWER TO SLACKEN WITH WEAK SURFACE WAVE
MOVING UP ALONG OR JUST NORTH OF THE OHIO RIVER VALLEY.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 4 AM CST SATURDAY FOR LMZ645-646.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR LMZ643-644.
&&
TODAY/TONIGHT AND AVIATION/MARINE...REM
SATURDAY THROUGH THURSDAY...COLLARHazardous weather outlook, Nov 27, 4:39 AM CST, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 439 AM CST FRI NOV 27 2015 WIZ046-047-051-052-056>060-062>072-281045- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 439 AM CST FRI NOV 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE RECENT RAINFALL MAY CAUSE SOME RIVERS IN SOUTHERN WISCONSIN TO REACH BANKFULL AND POSSIBLY MINOR FLOOD STAGE. THE HIGH RIVER LEVELS MAY LINGER INTO THE UPCOMING WEEKEND. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-281045- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 439 AM CST FRI NOV 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEARSHORE WATERS. GUSTY NORTH WINDS WILL BUILD HIGH WAVES...AS LOW PRESSURE MOVES EAST OF THE REGION. WINDS AND WAVES WILL REMAIN HIGH INTO TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. REM WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Nov 27, 7:40 AM CST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
740 AM CST FRI NOV 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN NNE GREENFIELD 42.96N 88.01W
11/27/2015 M2.10 INCH MILWAUKEE WI TRAINED SPOTTER
24-HOUR RAINFALL ENDING AT 7 AM CST.
&&
REMLocal storm report, Nov 27, 9:38 AM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
938 AM CST FRI NOV 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 AM HEAVY RAIN 4 SW SULLIVAN 42.97N 88.65W
11/27/2015 M1.50 INCH JEFFERSON WI TRAINED SPOTTER
STORM TOTAL
&&
BHERZOGLocal storm report, Nov 27, 9:40 AM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
940 AM CST FRI NOV 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 AM HEAVY RAIN NNE GREENFIELD 42.96N 88.01W
11/27/2015 M2.10 INCH MILWAUKEE WI TRAINED SPOTTER
24 HOURS ENDING AT 7AM CST.
&&
BHERZOGThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 8:32 PM CST | River Flood Watch | MKX | Lake | 15 hr |
| Nov 27, 10:33 AM CST | River Flood Watch | MKX | Green, Rock | 11 hr |
Nearby
River Flood Warnings in Illinois, 2015River Flood Warnings in Wisconsin, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.